# SDR UALA2012012600549

- Difficulty date: January 26, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 62,235 hours, 22,857 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17910001
- Part serial: 70
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FIXED SIDE-FORWARD WINDOW'S VISIBILITY IS AFFECTED BY DEFECTS, REPLACE FIRST AVAILABLE.  CREW COMMENTS:  DELAMINATING NEAR BOTTOM LEFT CORNER.  MAINT TEXT: PER FLT CREW FOUND CAPT'S NR 2 SLIDING WINDOW WITH DEFORMED OUTER SURFACE IN LWR AFT CORNER.  SHOWS NO SERVICE LIMITS FOR DAMAGE FOUND.  STARTED REMOVING WINDOW LINING.  RPL'D NR 2 LAMINATE PER AMM.
